Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects again husschick

Posted by partlycloudy on May 26, 2004, at 13:38:21

In reply to Side effects-some just in your head?, posted by husschick on May 26, 2004, at 12:18:19

Sorry, I reread your post and understand that you propose that since the s/e are listed, then we tend to feel them.

Personally, I do not agree with your theory. I do not imagine weight gain, higher blood pressure, inability to sleep.... need I go on? You can't make yourself experience these effects just by reading about them.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:partlycloudy thread:350772
URL: http://www.dr-bob.org/babble/20040521/msgs/350802.html